RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 1, Pages 167–203 (Mi fpm927)  

This article is cited in 1 scientific paper (total in 1 paper)

A method for solving the problem of isometric realization of developments

S. N. Mikhalev

M. V. Lomonosov Moscow State University

Abstract: We suggest a new algorithmic solution for the problem of isometric realization of developments. For any development a system of polynomial equations is composed such that its solutions are in some sence in bijective correspondence with all possible isometric realizations of the development. An important advantage of the method is the fact that it can be applied in practical computation.

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:1, 971–995

Bibliographic databases:

UDC: 514.113.5

Citation: S. N. Mikhalev, “A method for solving the problem of isometric realization of developments”, Fundam. Prikl. Mat., 12:1 (2006), 167–203; J. Math. Sci., 149:1 (2008), 971–995

Citation in format AMSBIB
\Bibitem{Mik06}
\by S.~N.~Mikhalev
\paper A~method for solving the problem of isometric realization of developments
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 1
\pages 167--203
\mathnet{http://mi.mathnet.ru/fpm927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249684}
\zmath{https://zbmath.org/?q=an:1155.52007}
\elib{http://elibrary.ru/item.asp?id=9166889}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 1
\pages 971--995
\crossref{https://doi.org/10.1007/s10958-008-0038-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349114849}


Linking options:
  • http://mi.mathnet.ru/eng/fpm927
  • http://mi.mathnet.ru/eng/fpm/v12/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “Algebraic methods for solution of polyhedra”, Russian Math. Surveys, 66:3 (2011), 445–505  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:268
    Full text:80
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020